# SDR USAASB00017

- Difficulty date: January 23, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543110
- Condition: Cracked
- Location: Cockpit
- Part time: 22,177 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BOS - FLT 1294 - DURING CRUISE, EN ROUTE FROM PHL TO PWM, THE FIRST OFFICERS WINDSHIELD SHATTERED.  FLIGHT DIVERTED TO BOS AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE FIRST OFFICERS WINDSHIELD PER JOB CARD J356-11-01.  ALSO, REMOVED AND REPLACED THE FIRST OFFICERS WINDSHIELD HEAT CONTROLLER (P/N 231-2).  OPERATIONAL CHECK GOOD.  (M)
